# SDR DFJ2007F00000

- Difficulty date: April 9, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N4264J
- Make and model: Cessna 310R
- Aircraft serial: 310R0201
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCFS290D7T3
- Part serial: 781809
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER STARTED TO SURGE ON RT ENGINE DURING CRUISE FLIGHT CONDITIONS.  AC WAS LANDED AND THE PROPELLER GOVERNOR WAS REPLACED WITH AN OVERHAULED GOVERNOR.  (K)
